# SDR DLM88091015

- Difficulty date: June 10, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 47,113 hours, 35,016 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: SE95500025
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB UPPER RT AFT SKIN CRACK ERA 460327-14AD.  C/W PERMANENT REPAIR.  REPLACED UPPER AFT SKIN PANEL PER EA 09-460214-12 REV D ME08.
